CaltechAUTHORS
  A Caltech Library Service

On GMW Designs and a Conjecture of Assmus and Key

Norwood, Thomas E. and Xiang, Qing (1997) On GMW Designs and a Conjecture of Assmus and Key. Journal of Combinatorial Theory. Series A, 78 (1). pp. 162-168. ISSN 0097-3165. http://resolver.caltech.edu/CaltechAUTHORS:20170829-161318393

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20170829-161318393

Abstract

We show that a family of cyclic Hadamard designs defined from regular ovals is a sub-family of a class of difference set designs due to B. Gordon, W. H. Mills and L. R. Welch [Can. J. Math.14(1962), 614–625]. Using a result of R. A. Scholtz and L. R. Welch [IEEE Trans. Inform. Theory30, No. 3 (1984), 548–553] on the linear span of GMW sequences, we give a short proof of a conjecture of Assmus and Key on the 2-rank of this family of designs.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1006/jcta.1996.2755DOIArticle
http://www.sciencedirect.com/science/article/pii/S0097316596927557PublisherArticle
Additional Information:© 1997 Academic Press. Received 29 July 1996. The authors thank the anonymous referee for his/her careful reading of the paper.
Record Number:CaltechAUTHORS:20170829-161318393
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20170829-161318393
Official Citation:Thomas E. Norwood, Qing Xiang, On GMW Designs and a Conjecture of Assmus and Key, Journal of Combinatorial Theory, Series A, Volume 78, Issue 1, April 1997, Pages 162-168, ISSN 0097-3165, https://doi.org/10.1006/jcta.1996.2755. (http://www.sciencedirect.com/science/article/pii/S0097316596927557)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:80937
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:30 Aug 2017 16:14
Last Modified:30 Aug 2017 16:14

Repository Staff Only: item control page